I had a tetanus shot on Tuesday and while my arm was sore for a few days it wasn't ever really bad. A couple days after I started feeling some pain in my forearm and wrist. I have read that sometimes you can get joint pain after a dtap shot. It comes and goes. It's the right wrist. Today it's just the wrist, not the forearm.
Have you had joint pain with vaccinations and if so, how long did it last?
I haven't had joint paint from a tetanus shot but I have had localized pain in the area of the shot. It lasted for about a week if I remember correctly. I would suggest using warm compresses on the arm to help it heal. Microwave a damp wash cloth for about 45 seconds and apply to the arm. For general joint pain, I also found that switching to an alkaline diet helps a lot. Use vinegar and lemons in foods, eat leafy vegetables and more seafood than other types of meat. Definitely less beef means less inflammation (my mom has mentioned this with her rheumatoid arthritis and now that I might have it, I also notice the same).
Answer by hellokittykat at 2:40 AM on May. 20, 2013
Answer by ILovemyPaulie at 11:24 AM on May. 20, 2013
Answer by Ballad at 3:25 AM on May. 26, 2013
Next question overall
She Asked a Question and I Gave an Honest Answer...I Didn't Know I Was...
Recently Bumped in Life & Home
Duggars.....molestation.....a confession and apology....anyone??